# SDR SWAA2024022355266

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,694 hours, 35,229 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 11
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE ROW 11ABC BROKEN<[01] SECURED TRAY TABLE ARM PER CMM 25-23-46
